Aa
A
A
Close
Avatar universal
angle narrowing
I have been using pilocarpine 2 % Eye Drops for almost a year.(I have angle narrowing in both of my eyes).and now for the past 2 days I have been having redness in one of my eye is this bad?
Cancel
1 Answers
Page 1 of 1
233488 tn?1310696703
I don't know where you live but pilocarpine for narrow angles is antiquated therapy that I haven't used in 20+ years. If you have narrow angles you need a laser irodotomy (hole in the iris), it will open the angles and prevent angle closure. Prolonged use of pilocarpine makes the pupil still and frozen small preventing a satisfactory view of the retina.

I cannot tell you why your eye is red. Angle closure is a cause of red eye but usually blurred vision, severe pain, nausea and vomiting. I would get to the closest MODERN ophthalmology clinic you can.

JCH MD
Comment
Cancel
233488 tn?1310696703
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources